Academic Journals Database
Disseminating quality controlled scientific knowledge

Sufficient Conditions of Optimality for Convex Differential Inclusions of Elliptic Type and Duality

ADD TO MY LIST
 
Author(s): Elimhan N. Mahmudov

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 02;
Start page: 114;
Date: 2012;
Original page

Keywords: Differential Inclusion | Dirichlet | Locally Adjoint | Sufficient Conditions | Duality

ABSTRACT
This paper deals with the Dirichlet problem for convex differential (PC) inclusions of elliptic type. On the basis of conjugacy correspondence the dual problems are constructed. Using the new concepts of locally adjoint mappings in the form of Euler-Lagrange type inclusion is established extremal relations for primary and dual problems. Then duality problems are formulated for convex problems and duality theorems are proved. The results obtained are generalized to the multidimensional case with a second order elliptic operator.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?